# SDR CALA2016030395202

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 97,602 hours, 15,334 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, EMER LIGHTS ASSOCIATED WITH BATTERY PACK M99082 ARE INOPERATIVE.  R & R EMERGENCY BATTERY PACK M99082.  TESTED NORMAL IAW AMM 33-51-07.
